# SDR SWAA970969

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Press
- Location: Aft Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND AFT ENTRY DOOR ESCAPE SLIDE PRESSURE LOW\N\NREPLACED PER BOEING M/M
